# SDR AALA20110211AFW02

- Difficulty date: February 11, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N321AA
- Make and model: Boeing 767223
- Aircraft serial: 22322
- Aircraft time: 96,134 hours, 18,037 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Fitting
- Part number: 143T22001
- Condition: Corroded
- Location: Fuselage
- Part time: 96,134 hours, 18,037 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT KEEL BEAM CHORD OUTBOARD SPLICE FITTING CORRODED.  BLENDED PER 767 SRM 51-10-02 AND GENERAL DAMAGE REMOVED.  BLENDED AREA AFTER REWORK MEASURES 2 INCHES (FWD/AFT) BY 0.6 INCH HIGH WITH A MIN REMAINING THICKNESS OF 0.288 AND DOES NOT AFFECT FASTENER HOLES.  MAJOR EA B767-53-015202 SUBMITTED FOR REMAINING THICKNESS.
